I recently started taking Jillian Michael’s Fat Burner Pills to help me lose weight. Why in the world did i do that? I have seen some weight come off because of it, my belly fat is a little softer and looks flatter, BUT I am tired as hell ESPECIALLY after taking the pills. Now I usually pride myself in not pill popping and wanting to lose the weight the old-fashioned way but I got a little frustrated with the rate of weight loss which was only about 1.5 pound per week.
I am now wondering if there is something in that pill that is not agreeing with me. It’s all natural and i googled some reviews on it and found that i am not the only one with the tired symptoms. By the way I am not pregnant in case you’re wondering and that has been ruled out. But anyway, some physician on a weblog review says that some natural herbs that are placed in diet drugs have awesome seemingly harmless effects but they are also natural sedatives as well. It seems rather ironic that a fat burner pill will make one sleepy given that most drugs like that are known to be thermogenic. I should search for more valid and physiological backing of that claim.
Until then I will just keep taking them. They make me feel like I am getting somewhere with my weight loss program and i have not felt any other undesirable symptoms that i used to feel when i was taking ephedra pills (HydroxyCut) back in the day. I will stop when I am at my goal. Some folks think its cheating but i don’t really give a damn right now. i am doing what works for me in my own time.
PS. My awesome cardio/resistance training workouts have been intense. They could be a factor as well however I experience more soreness than anything else with that activity.